MathSciNet Relay Station
MathSciNet bibliographic data
MR2100370 14F05 (16D90)
Enochs, Edgar; Estrada, S.; García Rozas, J. R.; Oyonarte, L. Flat covers in the category of quasi-coherent sheaves over the projective line. Comm. Algebra 32 (2004), no. 4, 1497–1508.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement